Table of Contents Author Guidelines Submit a Manuscript
Journal of Function Spaces
Volume 2016 (2016), Article ID 8164978, 6 pages
http://dx.doi.org/10.1155/2016/8164978
Research Article

On the Hyers-Ulam Stability of First-Order Impulsive Delay Differential Equations

1Department of Mathematics, University of Peshawar, Peshawar 25000, Pakistan
2Department of Mathematics, Sun Yat-sen University, Guangzhou 510275, China

Received 10 December 2015; Revised 12 February 2016; Accepted 23 February 2016

Academic Editor: Janusz Brzdęk

Copyright © 2016 Akbar Zada et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. S. M. Ulam, A Collection of the Mathematical Problems, Interscience Publishers, New York, NY, USA, 1960.
  2. D. H. Hyers, “On the stability of the linear functional equation,” Proceedings of the National Academy of Sciences of the United States of America, vol. 27, pp. 222–224, 1941. View at Publisher · View at Google Scholar · View at MathSciNet
  3. T. Aoki, “On the stability of the linear transformation in Banach spaces,” Journal of the Mathematical Society of Japan, vol. 2, pp. 64–66, 1950. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  4. T. M. Rassias, “On the stability of the linear mapping in Banach spaces,” Proceedings of the American Mathematical Society, vol. 72, no. 2, pp. 297–300, 1978. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  5. S.-M. Jung, Hyers-Ulam-Rassias Stability of Functional Equations in Nonlinear Analysis, vol. 48 of Springer Optimization and Its Applications, Springer, New York, NY, USA, 2011. View at Publisher · View at Google Scholar · View at MathSciNet
  6. M. Obloza, “Hyers stability of the linear differential equation,” Rocznik Naukowo-Dydaktyczny. Prace Matematyczne, vol. 13, pp. 259–270, 1993. View at Google Scholar
  7. M. Obloza, “Connections between Hyers and Lyapunov stability of the ordinary differential equations,” Rocznik Naukowo-Dydaktyczny. Prace Matematyczne, vol. 14, pp. 141–146, 1997. View at Google Scholar
  8. C. Alsina and R. Ger, “On some inequalities and stability results related to the exponential function,” Journal of Inequalities and Applications, vol. 2, no. 4, pp. 373–380, 1998. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  9. S.-E. Takahasi, T. Miura, and S. Miyajima, “On the Hyers-Ulam stability of the Banach space-valued differential equation y´=λy,” Bulletin of the Korean Mathematical Society, vol. 39, no. 2, pp. 309–315, 2002. View at Publisher · View at Google Scholar
  10. J. Brzdek and N. Eghbali, “On approximate solutions of some delayed fractional differential equations,” Applied Mathematics Letters, vol. 54, pp. 31–35, 2016. View at Publisher · View at Google Scholar · View at MathSciNet
  11. S.-M. Jung, “Hyers-Ulam stability of linear differential equations of first order III,” Journal of Mathematical Analysis and Applications, vol. 311, no. 1, pp. 139–146, 2005. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  12. J. Huang, S.-M. Jung, and Y. Li, “On Hyers-Ulam stability of nonlinear differential equations,” Bulletin of the Korean Mathematical Society, vol. 52, no. 2, pp. 685–697, 2015. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  13. J. Huang and Y. Li, “Hyers-Ulam stability of linear functional differential equations,” Journal of Mathematical Analysis and Applications, vol. 426, no. 2, pp. 1192–1200, 2015. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  14. J. Huang and Y. Li, “Hyers-Ulam stability of delay differential equations of first order,” Mathematische Nachrichten, vol. 289, no. 1, pp. 60–66, 2016. View at Publisher · View at Google Scholar
  15. J. Huang, Q. H. Alqifiary, and Y. Li, “Superstability of differential equations with boundary conditions,” Electronic Journal of Differential Equations, vol. 2014, pp. 1–8, 2014. View at Google Scholar · View at MathSciNet
  16. Y. Li and Y. Shen, “Hyers-Ulam stability of nonhomogeneous linear differential equations of second order,” International Journal of Mathematics and Mathematical Sciences, vol. 2009, Article ID 576852, 7 pages, 2009. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  17. Y. Li and Y. Shen, “Hyers-Ulam stability of linear differential equations of second order,” Applied Mathematics Letters, vol. 23, no. 3, pp. 306–309, 2010. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  18. T. Li, A. Zada, and S. Faisal, “Hyers-Ulam stability of nth order linear differential equations,” The Journal of Nonlinear Science and Applications, vol. 9, no. 5, pp. 2070–2075, 2016. View at Google Scholar
  19. T. Miura, S. Miyajima, and S.-E. Takahasi, “A characterization of Hyers-Ulam stability of first order linear differential operators,” Journal of Mathematical Analysis and Applications, vol. 286, no. 1, pp. 136–146, 2003. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  20. D. Popa and I. Raşa, “Hyers–Ulam stability of the linear differential operator with nonconstant coefficients,” Applied Mathematics and Computation, vol. 219, no. 4, pp. 1562–1568, 2012. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  21. H. Rezaei, S.-M. Jung, and T. M. Rassias, “Laplace transform and Hyers–Ulam stability of linear differential equations,” Journal of Mathematical Analysis and Applications, vol. 403, no. 1, pp. 244–251, 2013. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  22. C. Wang and T.-Z. Xu, “Hyers–Ulam stability of fractional linear differential equations involving Caputo fractional derivatives,” Applications of Mathematics, vol. 60, no. 4, pp. 383–393, 2015. View at Publisher · View at Google Scholar · View at MathSciNet
  23. B. Xu and J. Brzdęk, “Hyers–Ulam stability of a system of first order linear recurrences with constant coefficients,” Discrete Dynamics in Nature and Society, vol. 2015, Article ID 269356, 5 pages, 2015. View at Publisher · View at Google Scholar · View at MathSciNet
  24. B. Xu, J. Brzdek, and W. Zhang, “Fixed-point results and the Hyers-Ulam stability of linear equations of higher orders,” Pacific Journal of Mathematics, vol. 273, no. 2, pp. 483–498, 2015. View at Publisher · View at Google Scholar · View at MathSciNet
  25. A. Zada, O. Shah, and R. Shah, “Hyers-Ulam stability of nonautonomous systems in terms of bounded-ness of Cauchy problems,” Applied Mathematics and Computation, vol. 271, pp. 512–518, 2015. View at Publisher · View at Google Scholar · View at MathSciNet
  26. D. D. Bainov and A. B. Dishliev, “Population dynamics control in regard to minimizing the time necessary for the regeneration of a biomass taken away from the population,” Comptes Rendus de l'Academie Bulgare des Sciences, vol. 42, no. 12, pp. 29–32, 1989. View at Google Scholar · View at MathSciNet
  27. S. I. Nenov, “Impulsive controllability and optimization problems in population dynamics,” Nonlinear Analysis: Theory, Methods & Applications, vol. 36, no. 7, pp. 881–890, 1999. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  28. D. D. Bainov and P. S. Simenov, Systems with Impulse Effect Stability Theory and Applications, Ellis Horwood Limited, Chichester, UK, 1989.
  29. A. B. Dishliev and D. D. Bainov, “Dependence upon initial conditions and parameter of solutions of impulsive differential equations with variable structure,” International Journal of Theoretical Physics, vol. 29, no. 6, pp. 655–675, 1990. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  30. J. Wang, M. Feckan, and Y. Zhou, “Ulam's type stability of impulsive ordinary differential equations,” Journal of Mathematical Analysis and Applications, vol. 395, no. 1, pp. 258–264, 2012. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  31. J. Wang, M. Feckan, and Y. Zhou, “On the stability of first order impulsive evolution equations,” Opuscula Mathematica, vol. 34, no. 3, pp. 639–657, 2014. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  32. C. Parthasarathy, “Existence and Hyers-Ulam stability of nonlinear impulsive differential equations with nonlocal conditions,” Electronic Journal of Mathematical Analysis and Applications, vol. 4, no. 1, pp. 106–115, 2016. View at Google Scholar · View at MathSciNet
  33. M. Gowrisankar, P. Mohankumar, and A. Vinodkumar, “Stability results of random impulsive semilinear differential equations,” Acta Mathematica Scientia, vol. 34, no. 4, pp. 1055–1071, 2014. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  34. Y. Liao and J. Wang, “A note on stability of impulsive differential equations,” Boundary Value Problems, vol. 2014, article 67, 2014. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  35. V. Lupulescu and A. Zada, “Linear impulsive dynamic systems on time scales,” Electronic Journal of Qualitative Theory of Differential Equations, vol. 11, pp. 1–30, 2010. View at Google Scholar
  36. A. M. Samoilenko and N. A. Perestyuk, “Stability of solutions of differential equations with impulse effect,” Differential Equations, vol. 13, pp. 1981–1992, 1977. View at Google Scholar
  37. I. A. Rus, “Gronwall lemmas: ten open problems,” Scientiae Mathematicae Japonicae, vol. 70, no. 2, pp. 221–228, 2009. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet